Relaxations of linear programming problems with first order stochastic dominance constraints
Noyan, Nilay and Rudolf, Gábor and Ruszczynski, Andrzej (2006) Relaxations of linear programming problems with first order stochastic dominance constraints. Operations research letters, 34 (6). pp. 653-659. ISSN 0167-6377
Official URL: http://dx.doi.org/10.1016/j.orl.2005.10.004
Linear stochastic programming problems with first order stochastic dominance (FSD) constraints are non-convex. For their mixed 01 linear programming formulation we present two convex relaxations based on second order stochastic dominance (SSD). We develop necessary and sufficient conditions for FSD, used to obtain a disjunctive programming formulation and to strengthen one of the SSD-based relaxations.
Repository Staff Only: item control page